Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 19, 2006, 4:10 AM MST. It took effect at Jan 19, 2006, 10:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2006, 4:10 AM MST (11:10 UTC)
- In effect from
- Jan 19, 2006, 10:00 AM MST
- Expired
- Jan 19, 2006, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 191110 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 AM MST THU JAN 19 2006 NMZ016-017-026-191900- /O.NEW.KABQ.WI.Y.0004.060119T1700Z-060120T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 410 AM MST THU JAN 19 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE EXPECTED ACROSS THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS...INCLUDING THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. BREEZY TO WINDY CONDITIONS THIS MORNING WILL INCREASE BY LATE MORNING AND PERSISTING THROUGH THE AFTERNOON. STRONGEST WINDS ARE EXPECTED OVER AND NEAR THE SACRAMENTO AND CAPITAN MOUNTAINS ESPECIALLY NEAR PASSES AND DIVIDES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 49/19
2 follow-up statements
000 WWUS75 KABQ 191843 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 AM MST THU JAN 19 2006 NMZ016-017-026-200100- /O.CON.KABQ.WI.Y.0004.000000T0000Z-060120T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1143 AM MST THU JAN 19 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE EXPECTED ACROSS THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS...INCLUDING THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. WINDY CONDITIONS WILL PERSISTING THROUGH THE AFTERNOON AND EARLY EVENING. STRONGEST WINDS ARE EXPECTED OVER AND NEAR THE SACRAMENTO AND CAPITAN MOUNTAINS ESPECIALLY NEAR PASSES AND DIVIDES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 200106 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 606 PM MST THU JAN 19 2006 NMZ016-017-026-200215- /O.EXP.KABQ.WI.Y.0004.000000T0000Z-060120T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 606 PM MST THU JAN 19 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SACRAMENTO AND CAPITAN MOUNTAINS AS WELL AS THE ADJACENT HIGH PLAINS. HOWEVER... WINDS IN THE AREA WILL CONTINUE TO RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THROUGHOUT THE EVENING HOURS. PERSONS DRIVING IN THE REGION SHOULD STILL REMAIN ALERT FOR STRONG CROSS WINDS. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 19, 2:42 AM MST, 1 hour 28 minutes earlier.
Area forecast discussion, Jan 19, 2:42 AM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 AM MST THU JAN 19 2006 .DISCUSSION...ANOTHER TROUGH TO PASS THROUGH NORTHERN NEW MEXICO TODAY THROUGH FRIDAY MORNING BUT SYSTEM WILL CONTINUE TO BE MOISTURE STARVED. DEWPOINTS REMAIN LOW IN ADVANCE AND BEHIND THE SYSTEM WITH MOST OF THE MOISTURE REMAINING OVER NORTHERN UTAH AND COLORADO. A FEW SHOWERS OF RAIN AND SNOW WILL HOWEVER DEVELOP ACROSS THE NORTHWEST AND NORTH BUT QPF AMOUNTS WILL BE AROUND OR LESS THAN .05 IN. THE STRONG WESTERLY FLOW WILL COMBINE WITH THE MOUNTAINS TO PROVIDE ENOUGH LIFT/FORCING FOR AT LEAST 1 TO 3 MAYBE 4 INCHES OF SNOW OVER THE HIGHEST AND FAVORED LOCALS THROUGH TONIGHT...BUT NOT ENOUGH TO ISSUED ANY WINTER HIGHLIGHTS. MAIN CONCERNS THIS AFTERNOON WILL BE THE WINDS ACROSS THE SOUTHCENTRAL MOUNTAINS WHERE A WIND ADVISORY WILL BE RAISED AND THE FIRE THREAT ACROSS THE EAST CENTRAL PLAINS WHERE WINDS AND LOW HUMIDITIES WILL COMBINE TO PRODUCE RED FLAG CONDITIONS. 45-50KT JET TO PASS ACROSS THE SOUTHERN TIER ZONES LATE THIS MORNING AND AFTERNOON. HIGHER ELEVATIONS SHOULD SEE THE STRONGEST WINDS BUT INCREASING CLOUDS COULD INHIBIT WIND ADVISORY WINDS FROM TRANSPORTING ACROSS THE LOWER ELEVATIONS. TEMPERATURES WERE LOWERED A FEW DEGREES ACROSS THE WEST AND CENTRAL AS THICKENING CLOUDS ADVANCE EAST WITH THE INITIAL SHORTWAVE. TROUGH EXITS THE NORTHEAST FRIDAY MORNING WITH ONE LAST SHOT OF SNOW FROM RED RIVER TO CLAYTON IN THE MORNING. OTHERWISE...DECREASING CLOUDS AND COOL ALONG WITH SOME LOCAL BREEZES MOST AREAS FRIDAY. WINDS BEGIN TO VEER SATURDAY AS NEXT TROUGH DROPS INTO THE GREAT BASIN AND SOUTHWEST DESERTS. BOTH GFS AND NAM REMAIN DRY INITIALLY WITH THE GFS TRANSITIONING TO AN INCREASINGLY WETTER TREND SUNDAY INTO MONDAY AS LOW LEVEL FLOW BECOMES EASTERLY. THIS EASTERLY FLOW...IF IT OCCURS...COULD USHER IN SOME NEEDED MOISTURE...WITH SOME RAIN AND SNOW TO DEVELOP IN THE EASTERN PORTIONS OF THE CWA AS UPSLOPE FLOW DEEPENS. HAVE TWEAKED THE LOW POPS THAT WERE IN THE GRIDS SUNDAY THROUGH MONDAY AND ADJUSTED CLOUDS AND TEMPS TO MATCH UP BETTER WITH A WETTER TREND. TIME WILL TELL IF THIS TREND WORKS INTO OUR NEEDS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 17 41 13 / 30 30 0 0 GALLUP.......................... 44 9 40 7 / 30 10 0 0 GRANTS.......................... 46 13 41 9 / 20 10 0 0 GLENWOOD........................ 58 22 50 16 / 0 5 0 0 CHAMA........................... 35 6 34 3 / 40 40 10 0 LOS ALAMOS...................... 44 18 39 13 / 20 20 5 0 RED RIVER....................... 37 10 29 0 / 30 40 30 5 TAOS............................ 44 17 37 6 / 20 20 10 5 SANTA FE........................ 45 20 40 14 / 10 20 5 0 SANTA FE AIRPORT................ 47 21 42 16 / 10 10 0 0 ESPANOLA........................ 50 20 45 13 / 5 20 5 0 ALBUQUERQUE HEIGHTS............. 52 27 46 22 / 0 10 0 0 ALBUQUERQUE VALLEY.............. 53 24 49 19 / 0 10 0 0 ALBUQUERQUE FOOTHILLS........... 51 23 45 18 / 0 10 0 0 ALBUQUERQUE WEST MESA........... 52 24 49 17 / 0 10 0 0 SOCORRO......................... 58 26 50 16 / 0 5 0 0 SANDIA PARK/CEDAR CREST......... 44 18 36 9 / 0 10 0 0 MORIARTY/ESTANCIA............... 52 13 42 14 / 0 5 0 0 CARRIZOZO....................... 56 27 44 15 / 0 0 0 0 RUIDOSO......................... 55 28 42 18 / 0 0 0 0 RATON........................... 50 17 37 10 / 5 40 50 5 LAS VEGAS....................... 48 21 37 14 / 5 10 10 5 ROY............................. 52 22 36 21 / 5 10 20 5 CLAYTON......................... 58 24 39 18 / 0 10 30 5 SANTA ROSA...................... 62 25 44 19 / 0 5 5 5 TUCUMCARI....................... 63 28 46 21 / 0 5 5 5 FORT SUMNER..................... 65 26 50 19 / 0 0 0 5 CLOVIS.......................... 65 31 48 23 / 0 0 0 5 PORTALES........................ 67 29 50 21 / 0 0 0 5 ROSWELL......................... 72 33 54 22 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR NMZ016-NMZ017-NMZ026. RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR NMZ108. && 49
Hazardous weather outlook, Jan 18, 6:00 AM MST, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST WED JAN 18 2006 NMZ001>021-026-191300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST WED JAN 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SURFACE WINDS WILL INCREASE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON. STRONG SURFACE WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ALONG THE INTERSTATE 40 CORRIDOR. THE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITIES BELOW 15 PERCENT WILL ALLOW FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PLAINS THIS AFTERNOON. A RED FLAG WARNING HAS BEEN POSTED FOR LATE THIS MORNING INTO THE AFTERNOON FOR LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SURFACE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THURSDAY AFTERNOON THROUGHOUT A GOOD PORTION OF THE EASTERN PLAINS. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITIES NEAR OR BELOW 15 PERCENT WILL ALLOW FOR CRITICAL WEATHER CONDITIONS WITHIN THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. A FIRE WEATHER WATCH HAS BEEN POSTED FOR THURSDAY AFTERNOON FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 46
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:12 PM MST | Winter Weather Advisory | ABQ | 15 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.